# SDR AALA20131217015

- Difficulty date: December 17, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 7,652 hours, 3,048 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LANDING GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LANDING GEAR TRANSFER VLV.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
